Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Idempotent multipliers on spaces of continuous functions with $ p$-summable Fourier transforms


Authors: Lynette M. Bloom and Walter R. Bloom
Journal: Proc. Amer. Math. Soc. 79 (1980), 441-444
MSC: Primary 43A22; Secondary 43A15
MathSciNet review: 567988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G denote a compact abelian group, and $ {A^p}$ the space of functions continuous on G and having p-summable Fourier transforms. The idempotent multipliers from $ {A^p}$ to $ {A^q}$ are characterised for $ p,q \in [1,2]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A22, 43A15

Retrieve articles in all journals with MSC: 43A22, 43A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0567988-7
Article copyright: © Copyright 1980 American Mathematical Society